DSpace Repository

Corrections to finite size scaling in percolation

Show simple item record

dc.creator Oliveira P.M.C. de
dc.creator Nóbrega R.A.
dc.creator Stauffer D.
dc.date 2003
dc.date.accessioned 2013-06-01T10:37:37Z
dc.date.available 2013-06-01T10:37:37Z
dc.date.issued 2013-06-01
dc.identifier http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97332003000300025
dc.identifier http://www.doaj.org/doaj?func=openurl&genre=article&issn=01039733&date=2003&volume=33&issue=3&spage=616
dc.identifier.uri http://koha.mediu.edu.my:8181/jspui/handle/123456789/8243
dc.description A 1 = L-expansion for percolation problems is proposed, where L is the lattice finite length. The square lattice with 27 different sizes L = 18; 22;... 1594 is considered. Certain spanning probabilities were determined by Monte Carlo simulations, as continuous functions of the site occupation probability p. We estimate the critical threshold pc by applying the quoted expansion to these data. Also, the universal spanning probability at p c for an annulus with aspect ratio r = 1=2 is estimated as C = 0.876657(45).
dc.publisher Sociedade Brasileira de Física
dc.source Brazilian Journal of Physics
dc.title Corrections to finite size scaling in percolation

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account